# SDR SWAA2018010918935

- Difficulty date: January 3, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 19,207 hours, 8,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 727F+6 TO BS 787, LBL 23.  R&R SUPPORT IAW SRM AND DWG.
